MAUDE Adverse Event Report: COLLAGEN MATRIX, INC.; COLLAGEN DURA MEMBRANE

COLLAGEN MATRIX, INC.; COLLAGEN DURA MEMBRANE
Catalog Number DMS33
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/24/2019
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reported that during surgery, there was leaking observed in the middle of the implant.There was an additional product used to stop the leak.It is unknown if the leak was a csf leak.There were no surgical delays or any adverse events associated with this event.

Common Device Name
COLLAGEN DURA MEMBRANE
Manufacturer (Section D)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
MDR Report Key8633220
Report Number2249852-2019-00013
Device Sequence Number1655716
Product Code GXQ
UDI-Device Identifier00813954020419
UDI-Public00813954020419
Combination Product (Y/N)N
PMA/510(K) Number
K141608
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/29/2020
Device Catalogue NumberDMS33
Device Lot Number1808171121
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/02/2019
Initial Report FDA Received Date05/22/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;